Loading...
Reach Banner
Keywords
Last name
Institution

Stevens-Johnson Syndrome

"Stevens-Johnson Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Rare cutaneous eruption characterized by extensive KERATINOCYTE apoptosis resulting in skin detachment with mucosal involvement. It is often provoked by the use of drugs (e.g., antibiotics and anticonvulsants) or associated with PNEUMONIA, MYCOPLASMA. It is considered a continuum of Toxic Epidermal Necrolysis.


expand / collapse publications
This graph shows the total number of publications written about "Stevens-Johnson Syndrome" by people in this website by year, and whether "Stevens-Johnson Syndrome" was a major or minor topic of these publications.
Bar chart showing 9 publications over 4 distinct years, with a maximum of 3 publications in 2016
To see the data from this visualization as text, click here.